# SDR VNAA2018110899902

- Difficulty date: November 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 34,226 hours, 341,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31006237
- Part serial: NA
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON RBL9 BETWEEN FS.559+16 TO FS.559+80 IS CORRODED. C/A: NSTALLED NEW SERVICEABLE SEAT TRACK ON RBL9 BETWEEN FS559.00+16 - FS559.00+80 IAW CRJ200 AMM 53-01-11-400-802.
